Health knowledge made personal
Join this community!
› Share page:

Can a single dose of oral Boniva be responsible for jaw pain 5 weeks later?


Posted by LisaP

  I took one dose of Boniva on January 2, 2009...5 weeks ago, with severe side effects.  I have continued, after the initial 3 days of  horrid flu-like symptoms that pretty much resolved except for a headache and then a neuroma in the left temple, to have increased amounts of random body pain  including jaw pain on the left side.  I wonder if I could, out of fear, create this pain in my jaw...the fear of osteonecrosis after a single oral dose.  I was just at my dentist for a cleaning and the staff dismissed the symptoms saying that osteonecrosis is only known to happen  with repeated injections of bisphosphonate. I know that this is not a TMJ pain as I have had in years past on the right side.  I have had this for a few weeks now. What do you think? Continue to wait it out and see if it resolves? See my primary care doc? Thanks for your opinion.

   Concerned in Kansas City

 
Post an answer
Write a comment: